# SDR AALA201710059009

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 12305H5380
- Condition: Delaminated
- Location: Cockpit
- Part time: 9,200 hours, 7,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FIRST OFFICER`S FORWARD HEATED WINDSHIELD UPPER EDGE.  REPLACED THE WINDSHIELD IAW 5313P233-001.
